# SDR IPXA2025041591055

- Difficulty date: April 8, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 25,945 hours, 15,745 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 2024HTT6
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR - Z410 - AFT FAIRING PANEL 475AL I/B SIDE MOST AFT LONGERON HAS INCOMING ELGONAGTED HOLES ALONG SEAL PAST SRM LIMITS.REMOVED LONGERON AT FAIRING PANEL 475AL I/B IAW A300 SRM 51-40-21.LOCATED AND DRILLED NEW LONGERON IAW A300 SRM 51-40-44.TREATED AND PRIMED NEW LONGERON IAW A300 SRM 51-21-10 AND AMM 51-23-10.INSTALLED NEW LONGERON IAW A300 SRM 51-40-21.
